Drug Reaction

Drug reaction occurs as an allergic reaction to medications. It causes fever, rashes, and difficulty in breathing in affected individuals. In some cases, itching, swelling, wheezing, and runny nose occur. Commonly drug reactions are observed while taking nonsteroidal anti-inflammatory drugs, chemotherapy drugs, anti-seizure drugs, and monoclonal antibodies. It is treated by stopping the drugs causing allergic reactions and taking corticosteroids and antihistamines helps a lot.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.

How far is it safe to open the capsule and take it as divided doses?

Query: Hello doctor, I have a question with respect to Doxypal DL medicine and my question is whether the delayed release remains active when I would open a capsule to remove half of the pellets. The capsules are 100 mg, and I would like to take 50 mg, but I need the delayed release to remain working bec...  Read Full »


Dr. Arul

Answer: Hello, Welcome to icliniq.com. The delayed-release capsule contains the active drug (Doxycycline) and few other excipients that slowly release the active drug from it. So, the active drug is mixed with the excipients and put into the capsule. So, if you divide the capsule into equal half, it still...  Read Full »

What causes akinetopsia?

Query: Hi doctor, I am experiencing inconspicuous akinetopsia, which can be caused by Nefazodone, Risperdal and Trazodone. I take Abilify 10 mg, Trileptal 600 mg twice a day, Luvox 150 mg twice a day and Trazodone 50 g as needed for sleep. Could any of the other medicines can cause akinetopsia? The akine...  Read Full »


Dr. Parth Singh

Answer: Hi, Welcome to icliniq.com. Inconspicuous akinetopsia (motion blindness) may be caused due to defects in visual cortex or may be caused by certain antidepressants like Nefazodone and its older sibling Trazodone and hallucinogens like LSD (Lysergic acid diethylamide). It is very unlikely to be cause...  Read Full »

ask-doctor-img Ask a Wellness Expert Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.